# SDR QXEA200300752

- Difficulty date: June 18, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 13,254 hours, 18,936 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORE RUDDER CRACKED AT LOWER LEFT HAND SIDE OF PREVIOUS REPAIR. REPAIRED IAW DHC-8 SRM 55-40-28.
